# SDR CALA2021092401675

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 38,940 hours, 13,514 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB FMC SHOWED SPEED RESTRICTION OF 219 KTS DUE TO FLAPS ON CLIMB PAGE AT 3L ALL BITE CHECKS ACCOMPLISHED FMC,FCC,FSEU,AND PSEU. ALL NORMAL DFCS BITE NORMAL. AC HAS NO LAST LEG OR CURRENT FAULTS AND NO HISTORY.ANOMALY MAY BE DUE TO FIRST WAY POINT RESTRICTION OR IMPROPER FLAP RETRACTION SCHEDULE, REF FLIGHT MANUAL 3.90.17. THIS IS A KNOWN ISSUE THAT BOEING IS AWARE OF THRU TECHNICAL ADD FAULT:NONE OPERATIONS. AC RETURN TO SERVICE.
